MAUDE Adverse Event Report: AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID

AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: mcgrath 3.6v battery 340-000-000 - 340-000-000, lot# h2103070 mcgrath 3.6v battery 340-000-000 - 340-000-000, lot# h2103070.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection of the battery found the carbon pill was split through the center.The battery was installed and the device was unable to power on.Root cause identified as failure of the carbon pill.The battery was scrapped after the investigation.It was reported that the device had no display.The reported issue was confirmed.The most likely cause was traced to component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, even the light was on, the three videolaryngoscopes had no display.It was also stated that the led on t he display did not light up.There was no patient involvement.

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK  KY11 9JE
Manufacturer (Section G)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK   KY11 9JE
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21469406
Report Number3010244187-2025-00425
Device Sequence Number3568200
Product Code CCW
UDI-Device Identifier15060272980068
UDI-Public15060272980068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Model Number340-000-000
Device Catalogue Number340-000-000
Device Lot NumberH20042304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown